MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568425010A
Medical Device Problem Codes Peeled/Delaminated (1454); Detachment of Device or Device Component (2907); Scratched Material (3020); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The unique identifier (udi) # information is not available as this medical device/model was marketed and/or discontinued in us before the udi requirement became mandatory.The correction of b5 describe event and problem, d1 brand name, h6 medical device ¿ problem fields deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 8th july, 2024 getinge became aware of an issue with one of surgical lights - powerled.During preventive maintenance it was found that paint was damaged with missing particles on suspension arm, spring arm, fork and headlight handle and covers of the spring arms were damaged.Photographic evidence confirmed that issues and also indicated that label on suspension arm was damaged with missing particles and dust cover was missing from spring arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: on 8th july, 2024 getinge became aware of an issue with one of surgical lights - powerled.During preventive maintenance it was found that paint was damaged with missing particles on suspension arm, spring arm, fork and headlight handle and covers of the spring arms were damaged.Photographic evidence confirmed that issues and also indicated that label on suspension arm was damaged with missing particles, dust cover was missing from spring arm and spring arm covers were damaged with risk of missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.Previous d1 brand name: powerled.Corrected d1 brand name: powerled tm.Previous h6 medical device ¿ problem code: material integrity problem|degraded|peeled/delaminated|1454.Mechanical problem|detachment of device or device component||2907.Material integrity problem|material split, cut or torn||4008.Corrected h6 medical device ¿ problem code: material integrity problem|degraded|peeled/delaminated|1454.Mechanical problem|detachment of device or device component||2907.Material integrity problem|material split, cut or torn||4008.Material integrity problem|scratched material||3020.Getinge became aware of an issue with one of surgical lights - powerled.During preventive maintenance it was found that paint was damaged with missing particles on suspension arm, spring arm, fork and headlight handle and covers of the spring arms were damaged.Photographic evidence confirmed that issues and also indicated that label on suspension arm was damaged with missing particles, dust cover was missing from spring arm and spring arm covers were damaged with risk of missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The device was not being used for patient treatment upon the event occurrence.According to the information gathered, the issue was discovered during maintenance.A root cause analysis for paint peeling problem was performed by subject matter experts and concluded that all maquet sas products comply with: (b)(4) general requirements for basic safety and essential performance.(b)(4) particular requirements for the safety of surgical luminaires and luminaire for diagnosis.Paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.Disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.The paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid the collisions between devices.Minor paint chip can be repaired with touch up paint, nevertheless, the parts impacted by serious damage must be replaced.It is also recommended to avoid excessive friction during cleaning or inappropriate cleaning products.As stated by the subject matter expert at the manufacturing site, label peeling is probably due to collision or repeated excessive rubbing during cleaning of the device, the use of aggressive or unsuitable cleaning agents may be a contributing factor.The user manual mentions to check the lightheads for chipped paint, impact marks and any other damages during daily checks.It was established that the dust cover was probably missing due to non-conformity of the metal covers assembly, degradation of the metal covers or improper use (collision with another device).Maquet sas analysis shows that the metal strip comes out of the covers when it is not clipped properly.Manufacturer initiated also a modification file (b)(4) to include this dust cover fitting procedure in the technical documentations with all spring arms.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Event or Problem Description
On 8th july, 2024 getinge became aware of an issue with one of surgical lights - powerled.During preventive maintenance it was found that paint was damaged with missing particles on suspension arm, spring arm, fork and headlight handle and covers of the spring arms were damaged.Photographic evidence confirmed that issues and also indicated that label on suspension arm was damaged with missing particles, dust cover was missing from spring arm and spring arm covers were damaged with risk of missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The initial reporter was getinge technician.E1b event site name: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 8th july, 2024 getinge became aware of an issue with one of surgical lights - powerled.During preventive maintenance it was found that paint was damaged with missing particles on suspension arm, spring arm, fork and headlight handle and covers of the spring arms were damaged.Photographic evidence confirmed that issues and also indicated that label on suspension arm was damaged with missing particles and dust cover was missing from spring arm.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19729365
Report Number9710055-2024-00417
Device Sequence Number20865608
Product Code FSY
UDI-Device Identifier03700712402563
UDI-Public(01)03700712402563
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD568425010A
Device Catalogue NumberARD568425010A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown